Stochastic homogenization of a nonconvex Hamilton–Jacobi equation

Scott Armstrong, Hung V. Tran, Yifeng Yu

Research output: Contribution to journalArticle

Abstract

We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations” and to control solutions of the original equation by the maximal subsolutions of the latter, which have deterministic limits by the subadditive ergodic theorem and maximality.

Original languageEnglish (US)
Pages (from-to)1507-1524
Number of pages18
JournalCalculus of Variations and Partial Differential Equations
Volume54
Issue number2
DOIs
StatePublished - Feb 17 2015

Fingerprint

Stochastic Homogenization
Hamilton-Jacobi Equation
Subsolution
Ergodic Theorem

Keywords

  • 35B27

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this

Stochastic homogenization of a nonconvex Hamilton–Jacobi equation. / Armstrong, Scott; Tran, Hung V.; Yu, Yifeng.

In: Calculus of Variations and Partial Differential Equations, Vol. 54, No. 2, 17.02.2015, p. 1507-1524.

Research output: Contribution to journalArticle

Armstrong, Scott ; Tran, Hung V. ; Yu, Yifeng. / Stochastic homogenization of a nonconvex Hamilton–Jacobi equation. In: Calculus of Variations and Partial Differential Equations. 2015 ; Vol. 54, No. 2. pp. 1507-1524.
@article{ee4fd1e8ed0448ed80b236c4a8d6919a,
title = "Stochastic homogenization of a nonconvex Hamilton–Jacobi equation",
abstract = "We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations” and to control solutions of the original equation by the maximal subsolutions of the latter, which have deterministic limits by the subadditive ergodic theorem and maximality.",
keywords = "35B27",
author = "Scott Armstrong and Tran, {Hung V.} and Yifeng Yu",
year = "2015",
month = "2",
day = "17",
doi = "10.1007/s00526-015-0833-2",
language = "English (US)",
volume = "54",
pages = "1507--1524",
journal = "Calculus of Variations and Partial Differential Equations",
issn = "0944-2669",
publisher = "Springer New York",
number = "2",

}

TY - JOUR

T1 - Stochastic homogenization of a nonconvex Hamilton–Jacobi equation

AU - Armstrong, Scott

AU - Tran, Hung V.

AU - Yu, Yifeng

PY - 2015/2/17

Y1 - 2015/2/17

N2 - We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations” and to control solutions of the original equation by the maximal subsolutions of the latter, which have deterministic limits by the subadditive ergodic theorem and maximality.

AB - We present a proof of qualitative stochastic homogenization for a nonconvex Hamilton–Jacobi equations. The new idea is to introduce a family of “sub-equations” and to control solutions of the original equation by the maximal subsolutions of the latter, which have deterministic limits by the subadditive ergodic theorem and maximality.

KW - 35B27

UR - http://www.scopus.com/inward/record.url?scp=84941939001&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84941939001&partnerID=8YFLogxK

U2 - 10.1007/s00526-015-0833-2

DO - 10.1007/s00526-015-0833-2

M3 - Article

AN - SCOPUS:84941939001

VL - 54

SP - 1507

EP - 1524

JO - Calculus of Variations and Partial Differential Equations

JF - Calculus of Variations and Partial Differential Equations

SN - 0944-2669

IS - 2

ER -